# SDR AALA20090605TUL06

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 228 LONGERON 19 LEFT TO 20 LEFT 2 INCHES BY 2 INCHES BY .041.  DYE CHECKED, NO CRACKS FOUND.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 12B.
